On I. M. Vinogradov's integral
Doklady Akademii Nauk, Tome 239 (1978) no. 4, pp. 764-765
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_4_a1,
author = {G. I. Arkhipov and A. A. Karatsuba},
title = {On {I.} {M.~Vinogradov's} integral},
journal = {Doklady Akademii Nauk},
pages = {764--765},
year = {1978},
volume = {239},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_4_a1/}
}
G. I. Arkhipov; A. A. Karatsuba. On I. M. Vinogradov's integral. Doklady Akademii Nauk, Tome 239 (1978) no. 4, pp. 764-765. http://geodesic.mathdoc.fr/item/DAN_1978_239_4_a1/